MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE, ECG, FOAM, 3PK

Medline Industries, LP MEDLINE; ELECTRODE, ECG, FOAM, 3PK
Catalog Number MDSM611503
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had a post op/follow up after a colonoscopy and had irritation on the skin where the ecg was replaced; skin reaction.
 
Additional Manufacturer Narrative
It was reported that the patient had a post op/follow up after a colonoscopy and had irritation on the skin where the ecg was replaced; skin reaction.The patient did not report any known allergies prior to the procedure.A sample was not received for investigation; investigation included review of recent complaint trends for the past 12 months, and the vendor evaluated retained samples, device history records, machine logbooks, and qc reports.The complaint was not confirmed; nothing significant to skin irritation could be proven as root cause of the reported claim, and the root cause remains inconclusive.The adhesive of the base material and the gel itself exhibited no signs of cytotoxicity, skin irritation or skin sensitization, and medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ELECTRODE, ECG, FOAM, 3PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50855331
Report Number1417592-2026-47694
Device Sequence Number10025913
Product Code DRX
UDI-Device Identifier40884389830322
UDI-Public40884389830322
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM611503
Device Lot Number65923070004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale
Patient Weight178 LB